EconPapers    
Economics at your fingertips  
 

Statistical tests involving several independent gamma distributions

Ram Tripathi, Ramesh Gupta and Robert Pair

Annals of the Institute of Statistical Mathematics, 1993, vol. 45, issue 4, 773-786

Keywords: Gamma distribution; test of hypotheses; scale parameters; coefficient of variation; minimum chi-square; power of a test; test statistic (search for similar items in EconPapers)
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF00774787 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:45:y:1993:i:4:p:773-786

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00774787

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:45:y:1993:i:4:p:773-786